`a`
Journal of Modern Dynamics (JMD)
 

Volume 8,Number 2,     June 2014

1

Growth rate of periodic orbits for geodesic flows over surfaces with radially symmetric focusing caps   Pages : 139 - 176

Bryce Weaver

 Abstract       References       Full Text      Related Articles

2

Limit theorems for skew translations   Pages : 177 - 189

Jory Griffin and Jens Marklof

 Abstract       References       Full Text      Related Articles

3

On the singular-hyperbolicity of star flows   Pages : 191 - 219

Yi Shi,  Shaobo Gan and Lan Wen

 Abstract       References       Full Text      Related Articles

4

Pseudo-automorphisms with no invariant foliation   Pages : 221 - 250

Eric Bedford,  Serge Cantat and Kyounghee Kim

 Abstract       References       Full Text      Related Articles

5

Every action of a nonamenable group is the factor of a small action   Pages : 251 - 270

Brandon Seward

 Abstract       References       Full Text      Related Articles